MathSciNet Relay Station
MathSciNet bibliographic data
MR2240474 39B82 (34A30 34A45)
Jung, S.-M. Hyers-Ulam stability of linear differential equations of first order. II. Appl. Math. Lett. 19 (2006), no. 9, 854–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement